# SDR DXTA2024010810540

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800126
- Aircraft time: 14,459 hours, 9,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 0898M
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECT BATTERY PACK 4 FOR CABIN AND OVERWING PAX EMERGENCY LIGHTING CONTROLLING MECH DOES NOT ILLUMINATE LIGHTS OVER SEAT 8 & FWD OVERWING EGRESS LIGHT WITH ONLY EMERGENCY BATTERY PACK PROVIDING POWER TO LIGHTS.   INSPECTED, PERFORMED OPS CK IAW MM 33-50-00 EMERGENCY BATTERY PACK T/S CONTINUATION GAINED ACCESS TO ALL 4 BATTERIES, PERFORMED RESET OF ALL G SWITCHES PROBLEM CONTINUED INSPECTED BATTERY FUSES FOUND GOOD, INSPECTED CONNECTORS, NO DEFECTS NOTED. SWAPPED BATTERIES POSITION 3 WITH 4 & PROBLEM FOLLOWS TO POSITION 4.  SWAPPED BACK.  R & R POWER SUPPLY 3 IAW AMM 33-50-10, PERFORMED TOP CHARGE FOR 1 HR, PERFORMED EMERGENCY LIGHT TEST IAW AMM 33-50-00, FOUND SYS OK.
